| Model Number |
BC0411XC-ID |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Microvention determined that the issue was confirmed to be isolated to this small lot and was due to a human error.The products are manufactured in tightly controlled environment, the product bioburden level is regularly monitored and kept at very low level.Awareness training has been performed to the personnel involved in the incident.One other scepter xc balloon from the same lot was sent to the same customer (total of three devices).The report has been submitted as mfr report # 2032493-2017-00174.There are no other scepter xc balloons with this lot number that exist in the field.This device was used during the same procedure as reported on mfr.Report # 2032493-2017-00176.
Event or Problem Description
It was identified that two scepter xc balloons were inadvertently missed from the terminal sterilization process and shipped to a customer.The physician was immediately notified.Two scepter xc balloons were selected for use on (b)(6) 2017 in a patient that was classified as hh1, clinically in good condition, who was undergoing treatment for a ruptured aneurysm.The first scepter balloon was selected for treatment, but was not used due to the presence of a kink on the shaft.The second scepter balloon was used in the patient to assist with coil placement inside the aneurysm sac (balloon remodeling technique).The decision was made to administer prophylactic treatment with a broad-spectrum antibiotic (tazobac) post-procedure.Currently, the patient does not exhibit signs of infection; there is no elevation of crp or leukocytes.The patient is being closely monitored by the physician.